# SDR ASOA06074

- Difficulty date: January 8, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE SERVICE DOOR LOWER SILL FORWARD CORNER ANGLE, AT FS 311.   MAINTENANCE DETERMINED AFTER FURTHER INSPECTION THAT THE SERVICE DOOR LOWER SILL FORWARD CORNER ANGLE, AT FS311, WAS NOT CORRODED.  (K)
